# SDR CALA2023042801270

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27557
- Aircraft time: 106,471 hours, 22,185 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 144N1110
- Condition: Cracked
- Location: Sta.1120
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME IS CRACKED AT I/B FASTENER FOR PSU BRACKET STA.1120 BETWEEN S-8R & S-9R. [MARKED AND VERIFIED WITH HFEC] INSPECTION REQUIREMENTS AS GIVEN IN TABLE 203/REPAIR 8 ZONE3. INSTALLATION, OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES INTERVAL, 12,000 FLIGHT CYCLES. INSPECTION THRESHOLD: 37,500 FLIGHT CYCLES FROM REPAIR FIRST. METHOD: GENERAL VISUAL INSPECTION. INTERVAL: 12,000 REPAIR.) INSPECTION TRESHOLD: 12,000 FLIGHT CYCLES FROM REPAIR FIRST. REPEAT INSPECTIONS: METHOD, DETAILED VISUAL INSPECTION. INSTALLATION, OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FLIGHT CYCLES. REFERENCE: MPD INSPECTION INTERVALS (CATEGORY A CUT OUT DAMAGE AND INSTALLED REPAIR REF 53-00-07-2R-8 STEP S AND T. INSPECTION REQUIREMENTS:   STEP 5 TABLE 203/REPAIR 8. DO THE ADD EMP:U283361 OKAY TO CARRY FORWARD WITH A CATEGORY B MAJOR REPAIR ACCOMPLISHE TOMC-APPROVAL FROM SC1ELBYC COMMENT D ON THE FUSELAGE FORMED ZEE FRAME AT THE INBOARD FASTENER HOLE FOR PSU ZONE 3 BRACKET AT STA.1120 BETWEEN S-8R & S-9R AS AUTHOR IZED PER SRM 53-00-07-2R-8 REPAIR 8. THIS CATAGORY B REPAIR REQU IRES INSPECTION 12000 FLIGHT CYCLES (FC) FROM REPAIR INSTALLATIO N, OR 50000 TOTAL AIRFRAME FC, WHICHEVER COMES FIRST. WITH SUBSEQUENT REPEAT INSPECTIONS EVERY 12000 THEREAFTER. REF INSPECTION ZONE CORRECTION. IS ZONE 1. STEP 5 INSPECTION QC RECORDS UPDATE SRM 53-00-07-2R-8 REPAIR 8 TABLE 203. ARMENTA TOMC REQUIREMENTS. DO THE INSPECTIONS AS GIVEN IN TABLE 203/REPAIR 8. QC REVIEWED INIT: 12,000 FC WILL ITO
